Dilaudid Abuse Withdrawal
Dilaudid is an opiate that has a relatively high dependency. The addiction can occur at any time after using the drug for a few weeks or even when administered occasionally in high doses. People that have been victims of other forms of drug addiction such as alcohol, heroin, etc. are at a greater risk of getting addicted to Dilaudid.
Dilaudid addiction occurs both mentally and physically.
Dilaudid abuse withdrawal refers to the condition that comes after a person has developeded a chemical dependency on a certain drug. Dilaudid withdrawal effects can be experienced by any individual that uses or asbues the drug. The extent of addiction determines the strength of the withdrawal effects. People who have used the drug just for a limited time are affected by withdrawal effects that are less severe than those experienced by veterans.
Another thing that can affect the impact of the withdrawal from using Dilaudid is the method that is used in administering the drug. The route of administration can either be oral, intramuscular or intravenous. People who take the drug using intravenous method are bound to experience stronger withdrawal effects than those taking the drug orally.
The stage of withdrawal symptoms is another essential factor in determining the level of withdrawal. The severity of the effects keeps increasing as the dose effects reduce. The escalation will then hit a plateau after the lowest level of dissipation effects is reached. After some time the effects begin to fade away until the person resumes back to a normal life.
It is imperative to understand that the length at which the withdrawal from the drug will take is determined by the individual. Some can take a few a days to overcome the withdrawal pains while others can take more than a week. Addicts that are severely addicted often develop severe symptoms that require assistance from a professional doctor (1-800-303-2482). In-patient programs are often preferred to help control the effects that may come as a result of withdrawing from the substance.
To avoid severe withdrawal effects after a patient stops using Dilaudid, detox facilities offer tapered withdrawal treatment which helps to reduce addiction effects of a person through gradual reduction of the amount of drug that is consumed on daily basis. The addict should not stop taking the drug (cold turkey) without the assistance of a medical professional (1-800-303-2482).
The withdrawal effects last for as long as the time the drug takes to leave the blood stream. This is often called elimination of half-life. The cravings are the initial stage that occurs the moment an individual contemplates of refraining from Dilaudid. The cravings are similar to the ones you would feel when you are hungry or thirsty only that they cannot be stopped by any other substance other taking more Dilaudid.
The withdrawal effects can be dangerous in any case where the addict happens to have masked chronic pain, prolonged malnutrition, disease, etc. The masked condition just shoots up putting the health of the patient at extreme risk. The fact that Dilaudid withdrawal can lead to development of other complications make it essential for an individual to seek assistance of a physician (1-800-303-2482) prior to stopping use of the substance.